两两广义NQD列的r阶平均收敛性和几乎必然收敛性
Convergence in Mean of Order r and Almost Sure Convergence for Generalized Pairwise NQD Random Sequences

作者: 邓总纲 , 范伟平 :;

关键词: 两两广义NQD列r阶平均收敛性几乎必然收敛性三级数定理Generalized Pairwise NQD Sequences Convergence in Mean of Order r Almost Sure Convergence Three Series Theorem

摘要:
本文主要研究了两两广义NQD列的r阶平均收敛性和几乎必然收敛性,获得了与两两NQD列一样的r阶平均收敛性和几乎必然收敛性及三级数定理。

Abstract:
In this paper, we discuss convergence in mean of order r and almost sure convergence for generalized pairwise NQD random sequences. As pairwise NQD random sequence, we get convergence in mean of order r, almost sure convergence and three series theorem.

文章引用: 邓总纲 , 范伟平 (2011) 两两广义NQD列的r阶平均收敛性和几乎必然收敛性。 理论数学, 1, 132-135. doi: 10.12677/pm.2011.12026

参考文献

[1] 邓总纲. 两两广义NQD列的一些性质[J]. 汕头大学学报, 2009, 24(2): 20-26.

[2] E. L. Lehmann. Some concepts of dependence. The Annals of Mathematical Statistics, 1966, 37(5): 1137-1153.

[3] 甘师信. B值随机元阵列加权和的收敛性和大数定律[J]. 武汉大学学报, 1997, 43(5): 569-574.

[4] 林正炎, 陆传荣, 苏中根. 随机序列之和极限理论[M]. 北京: 高等教育出版社, 1999: 223-227.

[5] P. A. Matula. Note on the almost sure convergence of sums negatively dependent random variables. Statistics & Probability Letters, 1992, 15(3): 209-213.

[6] 吴群英. 两两NQD的收敛性质[J]. 数学学报, 2002, 45(3): 617-624.

[7] 万成高. 两两NQD的大数定律和完全收敛性[J]. 应用数学学报, 2005, 28(2): 253-261.

分享
Top